DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2018-2019): c. 84%

Discussiones Mathematicae Graph Theory

PDF

Discussiones Mathematicae Graph Theory 16(2) (1996) 93-110
DOI: 10.7151/dmgt.1025

PLACING BIPARTITE GRAPHS OF SMALL SIZE II

Beata Orchel

Institute of Mathematics, Academy of Mining and Metallurgy
al. Mickiewicza 30, 30-059 Kraków, Poland

Abstract

In this paper we give all pairs of non mutually placeable (p,q)-bipartite graphs G and H such that 2 ≤ p ≤ q, e(H) ≤ p and e(G)+e(H) ≤ 2p+q-1.

Keywords: packing of graphs, bipartite graph.

1991 Mathematics Subject Classification: 05C70.

References

[1]

C. Berge, Graphs (North-Holland Mathematical Library 6, Amsterdam, New York, Oxford 1985).

[2] B. Bollobás, S.E. Eldridge, Packing of graphs and applications to computational complexity, J. Combin. Theory (B) 25 (1978) 105-124, doi: 10.1016/0095-8956(78)90030-8.
[3] A.P. Catlin, Subgraphs of graphs 1, Discrete Math.  10 (1974) 225-233, doi: 10.1016/0012-365X(74)90119-8.
[4] J.-L. Fouquet and A.P. Wojda, Mutual placement of bipartite graphs, Discrete Math. 121 (1993) 85-92, doi: 10.1016/0012-365X(93)90540-A.
[5] G. Frobenius, Über zerlegbare Determinanten, Sitzungsber, König. Preuss. Akad. Wiss. XVIII (1917) 274-277.
[6] P. Hall, On representatives of subsets, J. London Math. Soc. 10 (1935) 26-30, doi: 10.1112/jlms/s1-10.37.26.
[7] P. Hajnal and M. Szegedy, On packing bipartite graphs, Combinatorica 12 (1992) 295-301, doi: 10.1007/BF01285818.
[8] B. Orchel, Placing bipartite graphs of small size I, Folia Scientiarum Universitatis Technicae Resoviensis, 118 (1993) 51-58.
[9] R. Rado, A theorem on general measure functions, Proc. London Math. Soc. 44 (2) (1938) 61-91, doi: 10.1112/plms/s2-44.1.61.
[10] S.K. Teo and H.P. Yap, Packing two graphs of order n having total size at most 2n-2, Graphs and Combinatorics 6 (1990) 197-205, doi: 10.1007/BF01787731.
[11] A.P. Wojda and P. Vaderlind, Packing bipartite graphs, to appear.